Keyword : spherical helix antennas


Theoretical Limit of the Radiation Efficiency for Electrically Small Self-Resonant Spherical Surface Antennas
Keisuke FUJITA Hiroshi SHIRAI 
Publication:   
Publication Date: 2017/01/01
Vol. E100-C  No. 1 ; pp. 20-26
Type of Manuscript:  Special Section PAPER (Special Section on Recent Progress in Electromagnetic Theory and Its Application)
Category: 
Keyword: 
electrically small antennasspherical helix antennasspherical wave expansionself-resonant antennas
 Summary | Full Text:PDF(908.4KB)